GRADED DIUNIFORMITIES


Ekmekci R., Erturk R.

IRANIAN JOURNAL OF FUZZY SYSTEMS, vol.14, no.3, pp.83-103, 2017 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 3
  • Publication Date: 2017
  • Journal Name: IRANIAN JOURNAL OF FUZZY SYSTEMS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.83-103

Abstract

Graded ditopological texture spaces have been presented and discussed in categorical aspects by Lawrence M. Brown and Alexander Sostak. in [7]. In this paper, the authors generalize the structure of diuniformity in ditopological texture spaces defined in [13] to the graded ditopological texture spaces and investigate graded ditopologies generated by graded diuniformities. The autors also compare the properties of diuniformities and graded diuniformities.